Aug 14, 2007
I switched from Atripla to Viramune/Truvada a month ago. This month, my pharmacy told me that they were out of Viramune on the day I was supposed to get my refill... I had to go two days without my dose. I decided to take a pill of Atripla on these two days as I had several leftovers from my previous treatment. My question is... How much damage did I do? Are both treatment that interchangeable? Could I develop resistance? Let me know...
| Response from Dr. Wohl
I think you probably did the right thing (assuming you took the Atripla without the Truvada). I would not do this again except under such dire circumstances. Viramune and Sustiva are not the same medications and I would not use them interchangably. Here you only used the Attripla for two days so I think your creative solution will have the desired effect.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Red Eyes A Symptom Of HIV?
- Can You Catch AIDS From Blowjob From A Prostitute?
- Hpv After Swallowing Sperm Worried I Have HIV
- Itchy Red Spots After Sensual Massage Sign Of HIV AIDS
- Pain In Urethra After Anal Sex Without Condom Does It Mean I Have HIV
- Painful Urination After Handjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.